# SDR AALA20130811003

- Difficulty date: August 11, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Aircraft time: 68,333 hours, 29,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS FROM ROW 20D & AFT INOPERATIVE.  REPLACED AFT BATTERY PACK.  OPERATIONS CHECKED NORMAL.
